News & Announcements

Volume 6 , Issue 1 , 2024 Table of Contents       

        Other Issues:      


The Cover and the Contents of Issue No.1, Volume 6, 2024
  Journal of Nonlinear Modeling and Analysis
  2024,6(1) [Abstract]  [View PDF(352.88 K)]
On Stability of $L$-Fuzzy Mappings with Related Fixed Point Results
  Mohammed Shehu Shagari, Musa Balarabe
  2024,6(1):1-18 [Abstract]  [View PDF(415.63 K)]
The Existence and Global $p$-Exponential Stability of Periodic Solution for Stochastic BAM Neural Networks with Delays
  Yayu Li, Dingshi Li
  2024,6(1):19-31 [Abstract]  [View PDF(388.53 K)]
Traveling Wave of Three-Species Stochastic Lotka-Volterra Competitive System
  Hao Wen, Jianhua Huang
  2024,6(1):32-55 [Abstract]  [View PDF(431.33 K)]
Positive Solutions for Third Order Three-Point Boundary Value Problems with $p$-Laplacian
  Xingfang Feng, Hanying Feng
  2024,6(1):56-70 [Abstract]  [View PDF(401.69 K)]
Existence and Multiplicity of Solutions for a Biharmonic Kirchhoff Equation in $\mathbb{R}^5$
  Ziqing Yuan, Sheng Liu
  2024,6(1):71-87 [Abstract]  [View PDF(398.67 K)]
Magneto-Compound Reaction of Convective Flow via a Porous Inclined Plate with Heat Energy Absorption
  D. Chenna Kesavaiah, B. Venkateswarlu, N. Nagendra, O.D. Makinde
  2024,6(1):88-106 [Abstract]  [View PDF(1.37 M)]
Existence of Three Weak Solutions for a Class of Quasi-Linear Elliptic Operators with a Mixed Boundary Value Problem Containing $p(\cdot )$-Laplacian in a Variable Exponent Sobolev Space
  Junichi Aramaki
  2024,6(1):107-132 [Abstract]  [View PDF(524.01 K)]
Painlev\'{e} Analysis and Auto-B\"{a}cklund Transformation for a General Variable Coefficient Burgers Equation with Linear Damping Term
  Yadong Shang, Xiaoru Zheng
  2024,6(1):133-141 [Abstract]  [View PDF(296.20 K)]
Existence and Uniqueness of Solutions for Time-Fractional Oldroyd-B Fluid Equations with Generalized Fractional Derivatives
  Hassan Messaoudi, Abdelouaheb Ardjouni, Salah Zitouni
  2024,6(1):142-151 [Abstract]  [View PDF(340.81 K)]
Traveling Wave Solutions in a Chemotaxis Model with Two Chemoattractants
  Fanfan Li, Zhenlai Han
  2024,6(1):152-160 [Abstract]  [View PDF(300.38 K)]
Spatial Dynamics of a Lattice Lotka-Volterra Competition Model with a Shifting Habitat
  Bojun Huang, Binxiang Dai
  2024,6(1):161-183 [Abstract]  [View PDF(421.15 K)]
Local Existence of Strong Solutions to the Generalized MHD Equations
  Liangbing Jin, Xinru Cheng
  2024,6(1):184-193 [Abstract]  [View PDF(353.25 K)]
Existence and Approximate Controllability of Solutions for an Impulsive Evolution Equation with Nonlocal Conditions in Banach Space
  Lixin Sheng, Weimin Hu, You-Hui Su, Yongzhen Yun
  2024,6(1):194-209 [Abstract]  [View PDF(365.02 K)]
Global Regularity to the 3D Generalized MHD Equations with Nonlinear Damping Terms
  Jianlong Wu, Liangbing Jin
  2024,6(1):210-217 [Abstract]  [View PDF(315.42 K)]
Upper Bound of the Number of Zeros for Abelian Integrals in a Kind of Quadratic Reversible Centers of Genus One
  Qiuli Yu, Houmei He, Yuangen Zhan, Xiaochun Hong
  2024,6(1):218-227 [Abstract]  [View PDF(428.27 K)]